# SDR JBXA9600030

- Difficulty date: November 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N108ML
- Make and model: Fokker F.28 MK 0100
- Aircraft serial: 11484
- Engine: Rroyce TAYMK65015
- System (JASC): 2420 · AC Generation System
- Part: Generator
- Condition: Faulted
- Location: Nr 1
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

LGA - FLT 4 - GEN 1 FAULTS AFTER START, LGA, ABORTED TAKEOFF.  ASSIGNED TO DMI NR 02447, MEL NR 24-21-3-1.  STILL T/S SYSTEM, ITEM STILL CURRENT.  (M)
